# SDR SWAA2021042664169

- Difficulty date: April 8, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS747 AFT CARGO COMPARTMENT. FABRICATED SUPPORT ZEE LOC BS 727 TO BS 767 AT LEVEL STR 26R AT AFT CARGO COMPARTMENT IAW B737700 DWG 146A7502 REV.
